# SDR CALA2013100191614

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 39,362 hours, 17,109 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075220
- Part serial: 404
- Condition: Faulty
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN, - F -CTL.  GOT ECAM DURING FLT CONT CHECK.  FLT ATTENDANT REPORTED LOUD CLUNK FROM TAIL COINCIDENTAL W-ECAM PROG TEXT:  - ITEM ROLLED FORWARD.  REPLACED LT OTBD BLUE ELEVATOR SERVO IAW MM, OPERATIONS CHECKED GOOD.
